Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 2


The Detour Polynomials and Detour Index of an m-Ring of 2n-Cycles, m,n ≥ 2

PP: 97-105
Ali Aziz Ali, Gashaw Aziz Mohammed-Saleh,
A graph polynomial based on the detour distance, called detour polynomial, is obtained for a compound graph H∗m (C2n), which consists of a ring of m copies of an even cycle C2n,m,n ≥ 2. The detour diameter and the minimum detour distance are also determined in this paper.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved